Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 126319, 7 pages
http://dx.doi.org/10.1155/2014/126319
Research Article

The Truncated -Bernstein Polynomials in the Case

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 23 December 2013; Accepted 21 January 2014; Published 5 March 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Mehmet Turan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The truncated -Bernstein polynomials , , and  emerge naturally when the -Bernstein polynomials of functions vanishing in some neighbourhood of 0 are considered. In this paper, the convergence of the truncated -polynomials on is studied. To support the theoretical results, some numerical examples are provided.